| Catalog Number |
2H8480 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the spike of a clearlink system non dehp solution set came out of an unspecified total parenteral nutrition (tpn) amino acid bag resulting in a spill.This was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed and no defects were observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The actual device was not available; however, two photographs were provided for evaluation.No issues were observed in the photographs.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.